MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. REZOOM; MULTIFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. REZOOM; MULTIFOCAL IOLS
Model Number NXG1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided.Explant date: if explanted, give date: not applicable, remains implanted in the eye.(b)(4).Device evaluation: the product testing could not be performed as the product was not returned as it remains implanted.The reported complaint cannot be confirmed.Manufacturing records review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.A search in complaint system revealed no additional complaint folder has been received for this production order number.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that in 2006, patient was implanted with intraocular lens in both eyes.Reportedly patient was experiencing blurry vision and had a host of issues with her eyes including but not limited to macular buckling.Per account, patient was inquiring if the lens was part of any recall.They were informed that there was no recall related to this lens.The account was not able to monitor patient regularly due to a facility fire.Account saw the patient in 2014 and then again in 2019.Patient has seen many healthcare providers and stated that blurry vision has persisted for a long time.This report will capture information for patient¿s left eye.A separate report is being submitted for patient¿s right eye.No further information provided.
 
Additional Manufacturer Narrative
Correction: further review of this event was performed, and it was found that macular buckling is not related to this lens and the reported blurry vision with no medical intervention or indication that it is significantly affecting their daily activities is not reportable.No further information will be provided for this mdr number 2648035-2020-00428 as this complaint is no longer considered a reportable event.All pertinent information available to johnson and johnson surgical vision has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.

Brand Name
REZOOM
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10103727
Report Number2648035-2020-00428
Device Sequence Number947520
Product Code MFK
UDI-Device Identifier05050474520202
UDI-Public(01)05050474520202
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P960028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/30/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2010
Device Model NumberNXG1
Device Catalogue NumberNXG1BU0170
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 05/05/2020
Supplement Date Received by Manufacturer06/03/2020
10/25/2020
Initial Report FDA Received Date05/30/2020
Supplement Report FDA Received Date06/26/2020
10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005